Pacific Journal of Mathematics

Finite Hankel transforms of distributions.

R. S. Pathak and O. P. Singh

Article information

Source
Pacific J. Math., Volume 99, Number 2 (1982), 439-458.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102734029

Mathematical Reviews number (MathSciNet)
MR658074

Zentralblatt MATH identifier
0484.46039

Subjects
Primary: 44A15: Special transforms (Legendre, Hilbert, etc.)
Secondary: 33A40 46F12: Integral transforms in distribution spaces [See also 42-XX, 44-XX]

Citation

Pathak, R. S.; Singh, O. P. Finite Hankel transforms of distributions. Pacific J. Math. 99 (1982), no. 2, 439--458. https://projecteuclid.org/euclid.pjm/1102734029


Export citation

References

  • [1] L. S. Dube, On finite Hankel transformation of generalized functions, Pacific J. Math., 62 No. 2 (1976), 365-378.
  • [2] L. S. Dube and J. N. Pandey, On the Hankel transformof distributions,Thoku Math. J., 27 (1975), 337-354.
  • [3] J. N. Pandey and R. S. Pathak, Eigenfunctionexpansion of generalizedfunctions, Nagoya Math. J., 72 (1978), 1-25.
  • [4] E. C. Titchmarsh, A class of expansions in series of Bessel functions, Proc.London Math. Soc, Second Sr. 22 (1924), Records, xiii-xvi.
  • [5] I. M. Gefand and G. E. Shilov, Generalized Functions, vol. 3, Academic Press, New York, 1967.
  • [6] G.N. Watson, Theory of Bessel Functions, 2nd ed., Cambridge University Press, 1958.
  • [7] L. Schwartz, Theorie des Distributions, Hermann, Paris, 1978.
  • [8] I.N. Sneddon, On finite Hankel transforms,Phil. Mag., ser. 7, 17 (1946), 17-25.
  • [9] I. N. Sneddon, The Use of Integral Transforms,McGraw Hill Book Company, 1972.
  • [10] J. N. Pandey and A. H. Zemanian, Complex inversion for the generalized convolu- tion transformation,Pacific. J. Math., 25 (I) (1968), 147-157.
  • [11] A. H. Zemanian, Orthonormal series expansions of distributionsand certain dis- tributional transformcalculus, J. Math. AnaL and Appl., 14 (1966), 263-275.
  • [12] A. H. Zemanian, Generalized Integral Transformation,Interscience, New York, 1968.